# SDR USAA2014040100010

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 52,620 hours, 22,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FLOOR ESCAPE PATH LIGHTING INOPERATIVE AT SEAT 6C.  FOUND CONNECTOR LOOSE AT SIDEWALL PANEL.  RECONNECTED ESCAPE PATH LIGHT AT 6C & OPERATIONS CHECKED NORMAL IAW AMM 33-51-00-710-001-A.
